MathSciNet Relay Station
MathSciNet bibliographic data
MR1168974 34A30 (34C29 34C99)
Jorba, Àngel; Simó, Carles On the reducibility of linear differential equations with quasiperiodic coefficients. J. Differential Equations 98 (1992), no. 1, 111–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement